Model theory of fields : an application to positive semidefinite polynomials
Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 à Paris, Mémoires de la Société Mathématique de France, Série 2, no. 16 (1984), pp. 53-65.
@incollection{MSMF_1984_2_16__53_0,
     author = {Prestel, Alexander},
     title = {Model theory of fields : an application to positive semidefinite polynomials},
     booktitle = {Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 \`a Paris},
     editor = {Delon, F. and Lascar, D. and Parigot, M. and Sabbagh, G.},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {53--65},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {16},
     year = {1984},
     doi = {10.24033/msmf.312},
     zbl = {0577.12018},
     mrnumber = {87c:12002},
     url = {http://www.numdam.org/articles/10.24033/msmf.312/}
}
Prestel, Alexander. Model theory of fields : an application to positive semidefinite polynomials, dans Compte-rendu de la table ronde de logique des 15 et 16 octobre 1983 à Paris, Mémoires de la Société Mathématique de France, Série 2, no. 16 (1984), pp. 53-65. doi : 10.24033/msmf.312. http://www.numdam.org/articles/10.24033/msmf.312/

[1] Becker, E. : Summen n-ter Potenzen in Körpern. J.reine angew. Math. 307/308 (1979), 8-30. | MR 80k:12034 | Zbl 0398.12012

[2] Becker, E. : The real holomorphy ring and sums of 2n-th powers. Lecture Notes in Math. 959 (Springer, 1982), 139-181 | MR 84g:12032 | Zbl 0508.12020

[3] Bourbaki, N. : Elements of mathematics, commutative algebra. Paris 1972 | MR 50 #12997 | Zbl 0666.13001

[4] Endler, O. : Valuation theory. Berlin-Heidelberg-New York 1972 | MR 50 #9847 | Zbl 0257.12111

[5] Joly, R.J. : Sommes de puissance d-ièmes dans un anneau commutatif. Acta arithmetica 17 (1970), 37-114 | MR 41 #8379 | Zbl 0206.34001

[6] Kuhlmann, F.V. - Prestel, A. : On places of algebraic function fields. (To appear) | Zbl 0535.12015

[7] Prestel, A. : Lectures on formally real fields. Monografías de matematica 22, IMPA, Rio de Janeiro 1975 | Zbl 0548.12010